Bahadur representation of Mm estimates

Bose, Arup (1998) Bahadur representation of Mm estimates Annals of Statistics, 26 (2). pp. 771-777. ISSN 0090-5364

Full text not available from this repository.

Official URL:


We take a unified approach to asymptotic properties of Mm estimates based on i.i.d. observations defined through the minimization of a real-valued criterion function of one or more variables. Our results are applicable to a host of location and scale estimators found in the literature.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords:M Estimates; U Statistics; Asymptotic Normality; Bahadur Representation; Measures of Location; Measures of Dispersion; L1 Median; Oja Median; Lt Estimates; Hodges-Lehmann Estimate; Generalized Order Statistics;
ID Code:68780
Deposited On:07 Nov 2011 04:28
Last Modified:07 Nov 2011 04:28

Repository Staff Only: item control page